# SDR CA030730009

- Difficulty date: June 23, 2003
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Saab SF340A
- Aircraft time: 28,991 hours
- Engine: Ge CT79B
- Propeller: Rotol R3904123F27
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Contactor
- Part number: 6500111
- Condition: Shorted
- Location: Bulb Socket
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

(CAN) AFTER TAKEOFF FROM YTH A SLIGHT SMOKE HAZE DEVELOPED IN THE CABIN WHEN THE LIGHTS WERE TURNED ON.  A SHARP ODOR WAS ALSO NOTICED. THE CABIN LIGHTS WERE TURNED OFF AND THE AIRCRAFT RETURNED TO YTH.  INSPECTION REVEALED THAT THE CONTACTS HAD SHORTED AND LAMP HOLDER WAS CHARGED ON THE CABIN LIGHT AT STA 7A.  ALL OTHER LIGHTS APPEARED NORMAL. THE LIGHT FITTING AND TUBE AT STA 7A WIRE REPLACED AND THE LIGHTING SYSTEM TESTED NORMAL. NO REPEAT OF THE DEFECT HAS OCCURRED.
